# SDR ASOA201803063010

- Difficulty date: March 6, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 37,618 hours, 31,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14521725017
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL CORRODED BEYOND LIMITS. MAINTENANCE REPAIRED GALLEY SERVICE DOOR SILL IAW SRM 53-21-10.
